You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
LARGE-TIME STABILITY OF TRAVELLING WAVES FOR A CLASS OF FULLY NONLINEAR PARABOLIC EQUATIONS
FABIO CAMILLI and MANUELA MOLINARI
Quarterly of Applied Mathematics
Vol. 60, No. 3 (September 2002), pp. 533-546
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43638468
Page Count: 14
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper we prove existence and L¹ stability of travelling waves for a class of second-order nonlinear parabolic equations in divergence form. As a consequence of the previous result, we get stability in the L∞ norm of travelling waves for a class of fully nonlinear second-order equations.
Quarterly of Applied Mathematics © 2002 Brown University